Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 375, NWS Tulsa, OK

May 24, 2011Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2011, 10:25 PM CDT for Adair County, Cherokee County, Delaware County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2011, 10:25 PM CDT (03:25 UTC)
Expired
May 24, 2011, 11:30 PM CDT
In force
65 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK

The radar

The Western Arkansas radar (KSRX), 109 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 11:00 PM CDTTSTM WND DMG2 Se Westville, OKTREE DAMAGE. LARGE LIMBS DOWN. STRONG ROTATION SHOWN ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 8:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS54 KTSA 250325
SVRTSA
ARC007-143-OKC001-021-041-250430-
/O.NEW.KTSA.SV.W.0375.110525T0325Z-110525T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1025 PM CDT TUE MAY 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  BENTON COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 1130 PM CDT

* AT 1020 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF GRAVETTE TO 5 MILES SOUTH OF
  ELDON...MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHRISTIE...WEST SILOAM SPRINGS...GRAVETTE...SILOAM SPRINGS...
  DECATUR...WATTS...GENTRY...MARIETTA...STILWELL...BARON...
  WESTVILLE...SPRINGTOWN...HIWASSE...CINCINNATI...HIGHFILL...BELLA
  VISTA...LINCOLN...BENTONVILLE...CAVE SPRINGS...PEA RIDGE...
  TONTITOWN...PRAIRIE GROVE...STRICKLER...ROGERS...FARMINGTON...
  LOWELL...SPRINGDALE...GARFIELD...FAYETTEVILLE...GATEWAY...
  GREENLAND...WEST FORK...BRENTWOOD...WAR EAGLE AND ELKINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
      3600 9394 3584 9402 3579 9489 3651 9460
      3650 9387 3639 9387 3639 9388 3634 9387
      3631 9381
TIME...MOT...LOC 0325Z 259DEG 32KT 3648 9447 3586 9477

$$
3 follow-up statements
532 
WWUS54 KTSA 250351
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT TUE MAY 24 2011

ARC007-143-OKC001-021-041-250430-
/O.CON.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-ADAIR OK-
1051 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN DELAWARE...EASTERN CHEROKEE...
WASHINGTON AND BENTON COUNTIES...

AT 1046 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GENTRY TO CINCINNATI TO MARIETTA...MOVING NORTHEAST AT
45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GALLITIN...MARIETTA...STILWELL...WESTVILLE...GRAVETTE...CINCINNATI...
SULPHUR SPRINGS...HIGHFILL...BARON...VAUGHN...HIWASSE...CENTERTON...
ROCKY COMFORT...WEDINGTON...MILLER...MORROW...HEALING SPRINGS...BELLA
VISTA...SUMMERS...BENTONVILLE...CLYDE...CAVE SPRINGS...CANEHILL...
LINCOLN...STRICKLER...ELM SPRINGS...RHEA...PEA RIDGE...SAVOY...
HARMON...PRAIRIE GROVE...HOGEYE...VINEY GROVE...ROGERS...TONTITOWN...
AVOCA...WALNUT GROVE...WOOLSEY...WEST FORK...LOWELL...BRENTWOOD...
FARMINGTON...OAK GROVE...HILL TOP...GREENLAND...WYOLA...WHEELER...
MONTE NE...SONORA...JOHNSON...GOSHEN...BLACK OAK...SULPHUR CITY...
DURHAM...ARNETT...ELKINS...SPRINGDALE...FAYETTEVILLE...BEAVER LAKE...
GARFIELD...LARUE...LOOKOUT...WAR EAGLE...GATEWAY...MAYFIELD...
TUTTLE...SHADY GROVE...BLAND...HICKS AND WALNUT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
      3600 9394 3584 9402 3579 9489 3651 9460
      3650 9387 3639 9387 3639 9388 3634 9387
      3631 9381
TIME...MOT...LOC 0351Z 236DEG 41KT 3631 9441 3609 9448
          3588 9470

$$
826 
WWUS54 KTSA 250407
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT TUE MAY 24 2011

OKC021-250417-
/O.CAN.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
CHEROKEE OK-
1107 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHEROKEE COUNTY IS
CANCELLED...

LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
      3599 9394 3585 9402 3586 9479 3620 9472
      3651 9455 3650 9387 3639 9387 3638 9389
      3634 9387 3631 9382
TIME...MOT...LOC 0407Z 234DEG 46KT 3651 9417 3618 9432
          3592 9461

$$

ARC007-143-OKC001-041-250430-
/O.CON.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
BENTON AR-WASHINGTON AR-DELAWARE OK-ADAIR OK-
1107 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN ADAIR...SOUTHEASTERN DELAWARE...WASHINGTON AND BENTON
COUNTIES...

AT 1104 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLA VISTA TO SAVOY TO BARON...MOVING NORTHEAST AT 55
MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BENTONVILLE...WEDINGTON...MORROW...CAVE SPRINGS...SUMMERS...CLYDE...
PEA RIDGE...CANEHILL...LINCOLN...ELM SPRINGS...RHEA...ROGERS...
AVOCA...SAVOY...HARMON...HOGEYE...PRAIRIE GROVE...VINEY GROVE...
WOOLSEY...TONTITOWN...WALNUT GROVE...WEST FORK...HILL TOP...
BRENTWOOD...FARMINGTON...LOWELL...GARFIELD...WALNUT HILL...OAK
GROVE...SONORA...JOHNSON...WHEELER...GOSHEN...GREENLAND...BLACK
OAK...SULPHUR CITY...DURHAM...ARNETT...WYOLA...ELKINS...SPRINGDALE...
FAYETTEVILLE...BEAVER LAKE...LARUE...LOOKOUT...MONTE NE...WAR
EAGLE...GATEWAY...MAYFIELD...TUTTLE...SHADY GROVE...BLAND AND HICKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
      3599 9394 3585 9402 3586 9479 3620 9472
      3651 9455 3650 9387 3639 9387 3638 9389
      3634 9387 3631 9382
TIME...MOT...LOC 0407Z 234DEG 46KT 3651 9417 3618 9432
          3592 9461

$$
286 
WWUS54 KTSA 250423
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1123 PM CDT TUE MAY 24 2011

OKC041-250433-
/O.CAN.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
DELAWARE OK-
1123 PM CDT TUE MAY 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...

LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
      3599 9394 3585 9402 3586 9461 3616 9458
      3616 9457 3624 9458 3651 9455 3650 9387
      3639 9387 3638 9389 3631 9383
TIME...MOT...LOC 0423Z 246DEG 25KT 3650 9418 3624 9420
          3598 9443

$$

ARC007-143-OKC001-250430-
/O.CON.KTSA.SV.W.0375.000000T0000Z-110525T0430Z/
BENTON AR-WASHINGTON AR-ADAIR OK-
1123 PM CDT TUE MAY 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN ADAIR...WASHINGTON AND BENTON COUNTIES...

AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEA RIDGE TO CAVE SPRINGS TO LINCOLN...MOVING
NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HARMON...
TONTITOWN...OAK GROVE...SONORA...JOHNSON...WHEELER...GOSHEN...VINEY
GROVE...GREENLAND...BLACK OAK...SULPHUR CITY...DURHAM...ARNETT...
WYOLA...WOOLSEY...BRENTWOOD...HOGEYE...FARMINGTON...ELKINS...PRAIRIE
GROVE...WEST FORK...SPRINGDALE...FAYETTEVILLE...BEAVER LAKE...
GARFIELD...AVOCA...LARUE...LOOKOUT...MONTE NE...WAR EAGLE...
GATEWAY...PEA RIDGE...LOWELL...ROGERS...HILL TOP...MAYFIELD...
TUTTLE...WALNUT GROVE...SHADY GROVE...BLAND...HICKS AND WALNUT HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3630 9387 3624 9387 3623 9389 3610 9394
      3599 9394 3585 9402 3586 9461 3616 9458
      3616 9457 3624 9458 3651 9455 3650 9387
      3639 9387 3638 9389 3631 9383
TIME...MOT...LOC 0423Z 246DEG 25KT 3650 9418 3624 9420
          3598 9443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 9:54 PM CDT, 31 minutes earlier.

Area forecast discussion, May 24, 9:54 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
954 PM CDT TUE MAY 24 2011

.DISCUSSION...
SCATTERED TORNADIC SUPERCELLS WILL CONTINUE TO IMPACT THE REGION
THROUGH THE EARLY MORNING HOURS. CONVECTIVE WATCHES WILL ORIENT
ALONG AND EAST OF THE ONGOING STORMS...WITH ANY DEVELOPMENT
FURTHER WEST EXPECTED TO ISOLATED SEVERE AT BEST. UPDATED FORECAST
WILL BE HANDLING CONVECTIVE TRENDS AND WATCH
EXTENSIONS/EXPIRATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  78  56  74 /  20  30  20  10
FSM   68  84  59  74 /  80  20  20  20
MLC   68  84  59  75 /  60  10  10   0
BVO   62  74  56  73 /  20  40  30  10
FYV   66  79  56  68 /  80  40  30  20
BYV   65  78  55  66 /  80  30  30  20
MKO   67  80  57  73 /  40  20  20  10
MIO   63  73  55  69 /  60  40  40  20
F10   65  80  57  74 /  20  20  10  10
HHW   70  86  60  78 /  80  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 24, 4:50 PM CDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAY 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT TUE MAY 24 2011

...TORNADIC OUTBREAK UNFOLDING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...MUCH OF EASTERN OKLAHOMA AND ALL NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
TORNADIC SUPERCELLS HAVE DEVELOPED ACROSS CENTRAL OKLAHOMA AND
WILL CONTINUE EASTWARD INTO NORTHEAST OKLAHOMA THIS EVENING.
ADDITIONAL STORMS ACROSS NORTH TEXAS AND SOUTHERN OKLAHOMA
ARE EXPECTED TO BECOME TORNADIC THIS EVENING...AND TRACK
INTO SOUTHEAST OKLAHOMA AND EVENTUALLY WESTERN ARKANSAS
AFTER SUNSET.  VIOLENT TORNADOES HAVE ALREADY OCCURRED WITH
THIS WEATHER EVENT...AND ADDITIONAL LONG TRACK VIOLENT
TORNADOES ARE LIKELY DURING THE EVENING AND POSSIBLY
OVERNIGHT HOURS.

WIDESPREAD FLOODING CONTINUES ACROSS MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS...WITH SEVERAL LARGE STEM
RIVERS IN FLOOD STATUS.  ADDITIONAL RAINS TONIGHT WILL
WORSEN ONGOING FLOODING...AND RESIDENTS SHOULD BE PREPARED
FOR RAPID WATER RISES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE REQUIRED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY...HOWEVER
THE RISK OF SEVERE WEATHER WILL BE MUCH LESS THAN IN
RECENT DAYS.  ADDITIONAL THUNDERSTORM CHANCES WILL RETURN
FRIDAY AND SATURDAY WITH A LIMITED RISK OF SEVERE WEATHER.
MORE TRANQUIL WEATHER IS EXPECTED FOR THE LATTER HALF OF
THE UPCOMING HOLIDAY WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 24, 9:21 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
921 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     1 E HECTORVILLE         35.84N 95.91W
05/24/2011                   OKMULGEE           OK   AMATEUR RADIO

            TREES DOWN AT HECTORVILLE ROAD AND BIXBY ROAD.

0918 PM     TORNADO          2 E WAGONER             35.96N 95.33W
05/24/2011                   WAGONER            OK   STORM CHASER

            POWER FLASHES REPORTED EAST OF WAGONER. TORNADO REPORTED
            OBSERVED.

&&

SAA
Local storm report, May 24, 9:22 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
922 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             4 NNE TULSA             36.19N 95.90W
05/24/2011  E1.00 INCH       TULSA              OK   NWS EMPLOYEE

            TULSA INT AIRPORT

0822 PM     TSTM WND GST     4 NNE TULSA             36.19N 95.90W
05/24/2011  M65.00 MPH       TULSA              OK   ASOS

0825 PM     TSTM WND GST     5 NW HOLLOW             36.94N 95.33W
05/24/2011  E100 MPH         CRAIG              OK   STORM CHASER

&&

SAA
Local storm report, May 24, 9:24 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
924 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     TORNADO          5 SE WAGONER            35.91N 95.31W
05/24/2011                   WAGONER            OK   STORM CHASER

&&

MAT
Local storm report, May 24, 9:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     1 S COWETA              35.94N 95.65W
05/24/2011                   WAGONER            OK   TRAINED SPOTTER

            SVR371 - LARGE ONE TON PLUS CONSTRUCTION SIGN BLOWN
            ACROSS ROAD.

&&

GEW
Local storm report, May 24, 9:52 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
952 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     HASKELL                 35.82N 95.67W
05/24/2011                   MUSKOGEE           OK   AMATEUR RADIO

            MANY STRUCTURES DAMAGED. 12 INCH DIAMETER TREES BLOWN
            DOWN.

0930 PM     TSTM WND GST     QUAPAW                  36.95N 94.79W
05/24/2011  E60 MPH          OTTAWA             OK   FIRE DEPT/RESCUE

&&

SAA
Local storm report, May 24, 10:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1008 PM CDT TUE MAY 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             4 S TALIHINA            34.69N 95.05W
05/24/2011  E1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:19 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Rogers, Tulsa, Washington56 min
May 24, 7:27 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more48 min
May 24, 7:29 PM CDTTornado WarningTSAOsage, Washington31 min
May 24, 7:36 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee39 min
May 24, 8:02 PM CDTTornado WarningTSACreek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner43 min
May 24, 8:05 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Wagoner40 min
May 24, 8:06 PM CDTTornado WarningTSAPittsburg39 min
May 24, 8:09 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers6 hr
May 24, 8:35 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner40 min
May 24, 8:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 4 more66 min
May 24, 8:42 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg, Pushmataha63 min
May 24, 8:52 PM CDTFlash Flood WarningTSAAdair, Cherokee, Mayes, Muskogee, Wagoner5 hr
May 24, 9:11 PM CDTTornado WarningTSAChoctaw64 min
May 24, 9:14 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Wagoner46 min
May 24, 9:27 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg48 min
May 24, 9:33 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 24, 9:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa48 min
May 24, 9:48 PM CDTTornado WarningTSACherokee, Delaware, Mayes43 min
May 24, 9:55 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg65 min
May 24, 10:13 PM CDTTornado WarningTSALatimer, LeFlore47 min
May 24, 10:34 PM CDTTornado WarningTSAAdair, Cherokee26 min
May 24, 10:47 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
May 24, 10:53 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah67 min
May 24, 10:54 PM CDTTornado WarningTSAAdair36 min
May 24, 10:56 PM CDTTornado WarningTSALeFlore49 min
May 24, 11:03 PM CDTTornado WarningTSAAdair42 min
May 24, 11:27 PM CDTTornado WarningTSALeFlore, Sequoyah33 min
May 24, 11:41 PM CDTTornado WarningTSASequoyah34 min
May 24, 7:59 PM CDTFlash Flood WarningTSACarroll12 hr
May 24, 11:14 PM CDTFlash Flood WarningTSABenton, Washington3 hr
May 24, 11:15 PM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian3 hr
May 24, 11:28 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington92 min
May 24, 11:31 PM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian29 min
May 24, 11:54 PM CDTFlash Flood WarningTSACarroll, Madison2 hr
May 24, 11:56 PM CDTTornado WarningTSACrawford, Franklin, Sebastian, Washington38 min
May 25, 2:08 AM CDTFlash Flood WarningTSABenton, Carroll112 min
May 25, 7:23 AM CDTFlash Flood WarningTSACarroll12 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.